| Catalog Number |
TSX6B10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Abscess (1690); Unspecified Infection (1930); Inflammation (1932)
| Date of Event |
01/05/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
Event or Problem Description
It was reported that the implant at tooth site #14 was removed due to infection.It was noted that the patient drove far to come to the office for treatment and had been having a lot of pain and inflammation in the area for a few months but thought that it was normal.The patient presented for a final implant check and infection was discovered during the examination and confirmed with x-ray imaging.The implant was removed and the patient was placed on abx.The patient returned for bone grafting a few weeks after the infection was fully cleared.Symptoms as a result of the event: abscess and inflammation and pain.